Second order asymptotics for score tests in exponential family nonlinear models

Second order asymptotics for score tests in exponential family nonlinear models

Autor Ferrari, SLP Google Scholar
UribeOpazo, M. A. Google Scholar
CribariNeto, F. Google Scholar
Instituição UNIV ESTADUAL OESTE PARANA
SO ILLINOIS UNIV
Universidade Federal de São Paulo (UNIFESP)
Resumo This paper focuses on second order asymptotic theory for score tests in exponential family nonlinear models. It gives closed-form expressions for the coefficients that define the Edgeworth expanison for the null distribution of the score test statistic when the dispersion is unknown. These coefficients can also be used to Bartlett-correct the score statistic. the results in this paper generalise a number of recent results. Simulation results show that finite-sample corrections from second order asymptotic theory can be useful to obtain tests with reliable size behaviour. An empirical application to a well known data set is also considered.
Palavra-chave asymptotic expansion
Bartlett-type correction
chi-squared distribution
Cornish-Fisher expansion
Edgeworth expansion
exponential family
generalised linear models
nonlinear models
score test
Idioma Inglês
Data de publicação 1997-01-01
Publicado em Journal of Statistical Computation and Simulation. Reading: Gordon Breach Sci Publ Ltd, v. 59, n. 2, p. 179-194, 1997.
ISSN 0094-9655 (Sherpa/Romeo, fator de impacto)
Publicador Gordon Breach Sci Publ Ltd
Extensão 179-194
Fonte http://dx.doi.org/10.1080/00949659708811854
Direito de acesso Acesso restrito
Tipo Artigo
Web of Science WOS:A1997YF73500005
Endereço permanente http://repositorio.unifesp.br/handle/11600/25665

Exibir registro completo




Arquivo

Arquivo Tamanho Formato Visualização

Não existem arquivos associados a este item.

Este item está nas seguintes coleções

Buscar


Navegar

Minha conta